Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 1633  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts    Login  
    Small font sizeDefault font sizeIncrease font size Print this page Email this page
E-CASE REPORT
Year : 2014  |  Volume : 59  |  Issue : 2  |  Page : 210

Rare case of phenytoin induced acute generalized exanthematous pustulosis with cerebellar syndrome


1 Department of Medicine, Government Medical College and Hospital, Nagpur, India
2 Department of Skin and V. D., Government Medical College and Hospital, Nagpur, India

Correspondence Address:
Pravin U Shingade
Department of Medicine, Government Medical College and Hospital, Nagpur
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0019-5154.127715

Rights and Permissions

Acute generalized exanthematous pustulosis (AGEP) is a rare drug induced cutaneous hypersensitivity reaction characterized by sudden onset of fever with sterile pustules overlying an erythematous skin occurring all over the body. The offending drugs are usually B-lactams and macrolides.Among anticonvulsants carbamazepine and Phenobarbital are commonly associated with AGEP. Only one case of phenytoin induced AGEP has been reported in literature. We present a rare case of AGEP with cerebellar syndrome occurring after receiving loading dose of phenytoin.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2327    
    Printed58    
    Emailed0    
    PDF Downloaded68    
    Comments [Add]    
    Cited by others 1    

Recommend this journal